Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A character formula for the discrete series of a semisimple Lie group


Author: Jorge Vargas
Journal: Bull. Amer. Math. Soc. 2 (1980), 465-467
MSC (1970): Primary 22E45
MathSciNet review: 561535
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22E45

Retrieve articles in all journals with MSC (1970): 22E45


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1980-14770-9